CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Lukic-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2016 | 2014 | 2011
Number of items: 3.

2016

Damanik, David and Lemm, Marius and Lukic, Milivoje et al. (2016) On Anomalous Lieb-Robinson Bounds for the Fibonacci XY Chain. Journal of Spectral Theory, 6 (3). pp. 601-628. ISSN 1664-039X. https://resolver.caltech.edu/CaltechAUTHORS:20141209-084133546

2014

Damanik, David and Lemm, Marius and Lukic, Milivoje et al. (2014) New Anomalous Lieb-Robinson Bounds in Quasiperiodic XY Chains. Physical Review Letters, 113 (12). Art. No. 127202. ISSN 0031-9007. https://resolver.caltech.edu/CaltechAUTHORS:20141209-150746627

2011

Lukic, Milivoje (2011) Orthogonal Polynomials with Recursion Coefficients of Generalized Bounded Variation. Communications in Mathematical Physics, 306 (2). pp. 485-509. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20110901-080716678

This list was generated on Mon Aug 3 12:09:58 2020 PDT.